Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-53598

Foertsch, T; Schroeder, V (2011). Group actions on geodesic Ptolemy spaces. Transactions of the American Mathematical Society, 363(6):2891-2906.

[img]
Preview
Published Version (English)
PDF
490kB

Abstract

In this paper we study geodesic Ptolemy metric spaces $ X$ which allow proper and cocompact isometric actions of crystallographic or, more generally, virtual polycyclic groups. We show that $ X$ is equivariantly roughly isometric to a Euclidean space.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:7 January 2011
Deposited On:27 Dec 2011 10:08
Last Modified:30 Mar 2014 06:01
Publisher:American Mathematical Society
ISSN:0002-9947
Funders:Swiss National Science Foundation, grant 200021-115919
Publisher DOI:10.1090/S0002-9947-2011-05121-4
Related URLs:http://arxiv.org/abs/0812.0672
Citations:Google Scholar™
Scopus®. Citation Count: 5

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page